# SDR A6WA9900060

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, AFT UPPER HINGE POINT IS CRACKED.  REPAIRED CRACKS IAW BAE REPAIR NR HC523H9001.  RE-PROFILED AFT BOTTOM SEAL CAGE.  (X)
